Composition Operators from Certain -Bloch Spaces to Spaces
Chunyu Tan and
Maofa Wang
Abstract and Applied Analysis, 2014, vol. 2014, 1-8
Abstract:
Some necessary and sufficient conditions are established for composition operators to be bounded or compact from μ -Bloch type spaces to spaces. Moreover, the boundedness, compactness, and Fredholmness of composition operators on little spaces are also characterized.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/892146.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/892146.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:892146
DOI: 10.1155/2014/892146
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().